# SDR IPXA10561559

- Difficulty date: July 21, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 141,282 hours, 607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME DENTED BS1340, STR 25-26LT.  REPAIRED FRAME AT BS1340, STR 25-26LT, IAW SRM 53-00-07-2R-5.
